Alert archive / New Jersey / Small Craft Advisories in 2013
Small Craft Advisory 87, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this small craft advisory at Nov 6, 2013, 3:33 AM EST. It took effect at Nov 7, 2013, 12:00 AM EST. It was in force for 51 hr.
The area
The counties it named.
The facts
- Issued
- Nov 6, 2013, 3:33 AM EST (08:33 UTC)
- In effect from
- Nov 7, 2013, 12:00 AM EST
- Expired
- Nov 9, 2013, 3:00 AM EST
- In force
- 51 hr
- Issued by
- NWS Philadelphia/Mount Holly
The text
As transmitted, in the capitals the NWS used until 2016.
385 WHUS71 KPHI 060833 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 333 AM EST WED NOV 6 2013 ANZ450>455-062145- /O.NEW.KPHI.SC.Y.0087.131107T0500Z-131107T2300Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 333 AM EST WED NOV 6 2013 ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM EST THURSDAY. * LOCATIONS...THE ATLANTIC COASTAL WATERS OF NEW JERSEY AND DELAWARE. * WINDS...SOUTHWEST 10 TO 20 KT WITH GUSTS UP TO 30 KT SHIFTING TO NORTHWEST THURSDAY AFTERNOON. * SEAS...3 TO 6 FEET. * TIMING...SOUTH TO SOUTHWEST WINDS WILL INCREASE TONIGHT WITH GUSTS TO AROUND 25 KT EXPECTED TO DEVELOP BETWEEN MIDNIGHT AND 4 AM THURSDAY. SEAS WILL BUILD TO NEAR 5 FT BY DAYBREAK THURSDAY. * OUTLOOK...THIS ADVISORY MAY EVENTUALLY NEED TO BE EXTENDED INTO FRIDAY. IT IN ALL LIKELIHOOD WILL NEED TO BE EXPANDED TO COVER A PORTION OF DELAWARE BAY AS WELL FOR THURSDAY AND BEYOND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
8 follow-up statements
085 WHUS71 KPHI 062136 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 436 PM EST WED NOV 6 2013 ANZ430-431-071045- /O.EXB.KPHI.SC.Y.0087.131107T1800Z-131108T2300Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 436 PM EST WED NOV 6 2013 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THURSDAY TO 6 PM EST FRIDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL CRAFT ADVISORY. IT IS IN EFFECT FROM 100 PM THURSDAY UNTIL 600 PM FRIDAY. * WINDS...NORTHWEST AT 10 TO 20 KNOTS WITH GUSTS UP TO 25 OR 30 KNOTS. * SEAS...1 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THOSE RANGES WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING A SMALL VESSEL, SHOULD REMAIN IN PORT. && $$ ANZ450>455-071045- /O.EXT.KPHI.SC.Y.0087.131107T0500Z-131108T2300Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 436 PM EST WED NOV 6 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM EST FRIDAY... * WINDS...SOUTHWEST AT 10 TO 20 KNOTS WITH GUSTS UP TO 25 OR 30 KNOTS...BECOMING NORTHWEST ON THURSDAY AFTERNOON. * SEAS...3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THOSE RANGES WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING A SMALL VESSEL, SHOULD REMAIN IN PORT. && $$ IOVINO
368 WHUS71 KPHI 070832 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 332 AM EST THU NOV 7 2013 ANZ450>455-072145- /O.CON.KPHI.SC.Y.0087.000000T0000Z-131108T2300Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 332 AM EST THU NOV 7 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST FRIDAY... * WINDS...SOUTH TO SOUTHWEST 15 TO 20 KT THIS MORNING SHIFT TO NORTHWEST THIS AFTERNOON WITH OCCASIONAL GUSTS BETWEEN 25 AND 30 KT THIS AFTERNOON THROUGH FRIDAY. * SEAS...MAINLY 4 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THOSE RANGES WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING A SMALL VESSEL... SHOULD REMAIN IN PORT. && $$ ANZ430-431-072145- /O.CON.KPHI.SC.Y.0087.131107T1800Z-131108T2300Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 332 AM EST THU NOV 7 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 6 PM EST FRIDAY... * WINDS...NORTHWEST 10 TO 20 KT WITH OCCASIONAL GUSTS UP TO 25 KT. * SEAS...1 TO 3 FEET EXCEPT 3 TO 4 FEET AT THE BAY ENTRANCE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THOSE RANGES WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING A SMALL VESSEL... SHOULD REMAIN IN PORT. && $$
063 WHUS71 KPHI 072030 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 330 PM EST THU NOV 7 2013 ANZ450>455-080930- /O.CON.KPHI.SC.Y.0087.000000T0000Z-131108T2300Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 330 PM EST THU NOV 7 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST FRIDAY... * WINDS...NORTHWEST AT 20 TO 25 KNOTS WITH GUSTS UP AROUND 30 KNOTS. * SEAS...3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THOSE RANGES WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING A SMALL VESSEL, SHOULD REMAIN IN PORT. && $$ ANZ430-431-080930- /O.CON.KPHI.SC.Y.0087.000000T0000Z-131108T2300Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 330 PM EST THU NOV 7 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST FRIDAY... * WINDS...NORTHWEST AT 20 TO 25 KNOTS WITH GUSTS UP AROUND 30 KNOTS. * SEAS...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THOSE RANGES WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING A SMALL VESSEL, SHOULD REMAIN IN PORT. && $$ IOVINO
303 WHUS71 KPHI 080751 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 251 AM EST FRI NOV 8 2013 ANZ450>455-082100- /O.EXT.KPHI.SC.Y.0087.000000T0000Z-131109T0800Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 251 AM EST FRI NOV 8 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM EST SATURDAY... * LOCATIONS...THE ATLANTIC COASTAL WATERS OF NEW JERSEY AND DELAWARE. * WINDS...NORTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT. ISOLATED GUSTS TO 35 KT CANNOT BE RULED OUT TODAY. * SEAS...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THOSE RANGES WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING A SMALL VESSEL... SHOULD REMAIN IN PORT. && $$ ANZ430-431-082100- /O.EXT.KPHI.SC.Y.0087.000000T0000Z-131109T0300Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 251 AM EST FRI NOV 8 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EST THIS EVENING... * LOCATIONS...DELAWARE BAY. * WINDS...NORTHWEST 10 TO 20 KT WITH GUSTS UP TO 30 KT. AN ISOLATED GUST TO 35 KT CANNOT BE RULED OUT TODAY. * SEAS...1 TO 3 FEET UPPER PART OF DELAWARE BAY AND 2 TO 4 FT THE LOWER PART OF DELAWARE BAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THOSE RANGES WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING A SMALL VESSEL... SHOULD REMAIN IN PORT. && $$ DRAG
748 WHUS71 KPHI 082058 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 358 PM EST FRI NOV 8 2013 ANZ430-431-090500- /O.EXT.KPHI.SC.Y.0087.000000T0000Z-131109T0500Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 358 PM EST FRI NOV 8 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT EST TONIGHT... * LOCATION...DELAWARE BAY. * WINDS...NORTHWEST AT 15 TO 20 KNOTS WITH GUSTS UP TO 25 OR 30 KNOTS. * SEAS...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THOSE RANGES WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING A SMALL VESSEL, SHOULD REMAIN IN PORT. && $$ ANZ450>455-090800- /O.CON.KPHI.SC.Y.0087.000000T0000Z-131109T0800Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 358 PM EST FRI NOV 8 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM EST SATURDAY... * LOCATION...THE COASTAL WATERS OFF NEW JERSEY AND DELAWARE. * WINDS...NORTHWEST AT 15 TO 20 KNOTS WITH GUSTS UP TO 25 OR 30 KNOTS. * SEAS...3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THOSE RANGES WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING A SMALL VESSEL, SHOULD REMAIN IN PORT. && $$ IOVINO
151 WHUS71 KPHI 090224 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 924 PM EST FRI NOV 8 2013 ANZ430-090330- /O.CAN.KPHI.SC.Y.0087.000000T0000Z-131109T0500Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 924 PM EST FRI NOV 8 2013 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE SMALL CRAFT ADVISORY. WIND GUSTS HAVE DROPPED BELOW ADVISORY CRITERIA. $$ ANZ450>455-090500- /O.CON.KPHI.SC.Y.0087.000000T0000Z-131109T0800Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 924 PM EST FRI NOV 8 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM EST SATURDAY... * LOCATION...THE COASTAL WATERS OFF NEW JERSEY AND DELAWARE. * WINDS...NORTHWEST 15 TO 20 KT WITH GUSTS UP TO 30 KT. * SEAS...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THOSE RANGES WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING A SMALL VESSEL... SHOULD REMAIN IN PORT. && $$ ANZ431-090500- /O.CON.KPHI.SC.Y.0087.000000T0000Z-131109T0500Z/ DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 924 PM EST FRI NOV 8 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT... * LOCATION...DELAWARE BAY. * WINDS...NORTHWEST 10 TO 20 KT WITH GUSTS UP TO 30 KT. * SEAS...1 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THOSE RANGES WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING A SMALL VESSEL... SHOULD REMAIN IN PORT. && $$
543 WHUS71 KPHI 090444 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1144 PM EST FRI NOV 8 2013 ANZ452>455-090545- /O.CAN.KPHI.SC.Y.0087.000000T0000Z-131109T0800Z/ COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 1144 PM EST FRI NOV 8 2013 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE SMALL CRAFT ADVISORY FOR THE ATLANTIC WATERS EAST OF DELAWARE AND SOUTHERN NEW JERSEY. NORTHWEST WINDS HAVE DIMINISHED. HOWEVER...A NEW SMALL CRAFT ADVISORY IS ANTICIPATED TO BE ISSUED FOR THE PERIOD SATURDAY NIGHT THROUGH SUNDAY NIGHT IN OUR 330 AM SATURDAY FORECAST. ISOLATED GALE FORCE WEST WINDS ARE POSSIBLE SUNDAY. $$ ANZ431-090545- /O.CAN.KPHI.SC.Y.0087.000000T0000Z-131109T0500Z/ DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 1144 PM EST FRI NOV 8 2013 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE SMALL CRAFT ADVISORY FOR LOWER DELAWARE BAY. NORTHWEST WINDS HAVE DIMINISHED. HOWEVER...A NEW SMALL CRAFT ADVISORY IS ANTICIPATED TO BE ISSUED FOR SUNDAY THROUGH SUNDAY NIGHT IN OUR 330 AM SATURDAY FORECAST. ISOLATED GALE FORCE WEST WINDS ARE POSSIBLE SUNDAY. $$ ANZ450-451-090800- /O.CON.KPHI.SC.Y.0087.000000T0000Z-131109T0800Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- 1144 PM EST FRI NOV 8 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM EST SATURDAY... * LOCATION...THE COASTAL WATERS OF CENTRAL AND NORTHERN NEW JERSEY. * WINDS...NORTHWEST 15 TO 20 KT WITH GUSTS UP TO 30 KT DIMINISHING BY 3 AM. * SEAS...2 TO 4 FEET. * OUTLOOK...A NEW SMALL CRAFT ADVISORY IS ANTICIPATED TO BE ISSUED FOR THE PERIOD SATURDAY NIGHT THROUGH SUNDAY NIGHT IN OUR 330 AM SATURDAY FORECAST. ISOLATED GALE FORCE WEST WINDS ARE POSSIBLE SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THOSE RANGES WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING A SMALL VESSEL... SHOULD REMAIN IN PORT. && $$
621 WHUS71 KPHI 090819 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 319 AM EST SAT NOV 9 2013 ANZ450-451-092130- /O.EXP.KPHI.SC.Y.0087.000000T0000Z-131109T0800Z/ /O.NEW.KPHI.SC.Y.0088.131110T0000Z-131110T1700Z/ /O.NEW.KPHI.GL.A.0012.131110T1700Z-131111T0600Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- 319 AM EST SAT NOV 9 2013 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO NOON EST SUNDAY... ...GALE WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH LATE SUNDAY NIGHT... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO NOON EST SUNDAY. A GALE WATCH HAS ALSO BEEN ISSUED. THIS GALE WATCH IS IN EFFECT FROM SUNDAY AFTERNOON THROUGH LATE SUNDAY NIGHT. * LOCATION...THE COASTAL WATERS OF CENTRAL AND NORTHERN NEW JERSEY. * WINDS...SOUTHWEST WITH GUSTS INCREASING TO AROUND 25 KT TONIGHT... ESPECIALLY NEAR MIDNIGHT. WINDS SHIFT WEST ON SUNDAY WITH GUSTS TO 35 KT POSSIBLE IN THE AFTERNOON AND THEN SHIFT TO NORTHWEST SUNDAY EVENING WITH GUSTS TO 35 KT POSSIBLE. * SEAS...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THOSE RANGES WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING A SMALL VESSEL... SHOULD REMAIN IN PORT. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ ANZ452-092130- /O.NEW.KPHI.SC.Y.0088.131110T0000Z-131110T1700Z/ /O.NEW.KPHI.GL.A.0012.131110T1700Z-131111T0600Z/ COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- 319 AM EST SAT NOV 9 2013 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO NOON EST SUNDAY... ...GALE WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH LATE SUNDAY NIGHT... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO NOON EST SUNDAY. A GALE WATCH HAS ALSO BEEN ISSUED. THIS GALE WATCH IS IN EFFECT FROM SUNDAY AFTERNOON THROUGH LATE SUNDAY NIGHT. * WINDS...SOUTHWEST WITH GUSTS INCREASING TO AROUND 25 KT TONIGHT... ESPECIALLY NEAR MIDNIGHT. WINDS SHIFT WEST ON SUNDAY WITH GUSTS TO 35 KT POSSIBLE IN THE AFTERNOON AND THEN SHIFT TO NORTHWEST SUNDAY EVENING WITH GUSTS TO 35 KT POSSIBLE. * SEAS...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ ANZ430-431-453>455-092130- /O.NEW.KPHI.SC.Y.0088.131110T0000Z-131111T0600Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 319 AM EST SAT NOV 9 2013 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 1 AM EST MONDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 1 AM EST MONDAY. * WINDS...SOUTHWEST WITH GUSTS INCREASING TO AROUND 25 KT TONIGHT... ESPECIALLY NEAR MIDNIGHT. WINDS SHIFT WEST ON SUNDAY WITH GUSTS TO 30 KT...ESPECIALLY IN THE AFTERNOON AND THEN SHIFT TO NORTHWEST SUNDAY EVENING WITH GUSTS TO 30 KT. * SEAS...MAINLY 3 TO 5 FEET EXCEPT 1 TO 3 FT ON THE UPPER PART OF DELAWARE BAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Nov 6, 3:14 AM EST, 19 minutes earlier.
Area forecast discussion, Nov 6, 3:14 AM EST, 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
314 AM EST WED NOV 6 2013
.SYNOPSIS...
SURFACE HIGH PRESSURE WILL CONTINUE TO MOVE INTO THE NORTHWEST
ATLANTIC TODAY. A COLD FRONT WILL APPROACH FROM THE WEST AND CROSS
OUR AREA THURSDAY AFTERNOON. HIGH PRESSURE IS EXPECTED TO FOLLOW FOR
FRIDAY AND SATURDAY. ANOTHER COLD FRONT FROM THE NORTHWEST IS
ANTICIPATED FOR SUNDAY. HIGH PRESSURE WILL BUILD INTO OUR REGION IN
ITS WAKE ON SUNDAY NIGHT AND MONDAY. ANOTHER COLD FRONT IS EXPECTED
ON MONDAY NIGHT WITH HIGH PRESSURE FOLLOWING ON TUESDAY.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
A DECK OF CLOUDS NEAR 4000 FT SEEN BEST ON THE SATELLITE FOG PRODUCT
WILL MAINLY AFFECT THE REGION ALONG AND NW OF THE I95 CORRIDOR EARLY
THIS MORNING WITH CHILLY RADIATIONAL COLD CONTINUING IN SNJ FOR A
FEW MORE HOURS. EVENTUALLY THE DECK OF CLOUDS NEAR 4000 FT COULD
EDGE EAST TO THE ENTIRE NJ AND DE COASTS BUT NOT UNTIL SUNRISE...IF
THEN.
THE 00Z/6 NAM TSEC SEEMS TO HAVE A GOOD HANDLE ON THE CLOUDS AND
THE 00Z/6 GFS IS ALSO GOOD BUT NOT QUITE AS DEFINED. THE 00Z/6
ECMWF DOES NOT HAVE THIS CLOUD DECK WELL DEFINED IN THE TSEC.
I WILL DROP THE MENTION OF FOG OVER MOST OF OUR AREA IN THE 330
AM FCST EXCEPT FOR S NJ AND CENTRAL DE.
THE 1245 AM ESTF ATTEMPTED TO CAPTURE THE DIFFERENCES IN TEMPS...
COLDER TONIGHT IN SNJ THAN IN THE POCS AND NW NJ.
THIS AFTERNOON...THIS 3000-4000 FT BKN-OVC DECK COVERING MOST OF
OUR AREA THIS MORNING WILL THIN AND REVEAL PLENTY OF AFTN SUNSHINE.
COOLER WATER INFLUENCED SLY WINDS WILL DEVELOP BUT EVEN SO...60S JUST
ABOUT EVERYWHERE THIS AFTN. A VERY SMALL CHC OF SHOWERS DEVELOPING
ALONG COASTAL DELAWARE LATE IN THE DAY BUT NOT IN THE FCST ATTM.
FORECAST IS BASED ON THE 00Z/6 GFS/NAM 50 50 BLENDED TEMPS/DEWS/WINDS.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM THURSDAY/...
FORECAST BASIS: 00Z/6 GFS/NAM 50 50 BLENDED TEMPS/DEWS/WINDS/POPS.
THE POPS WERE THEN THEN BLENDED HIGHER IN THE POCONOS WITH THE
21Z/5 SREF POPS.
MILD!
SHOWERS AHEAD OF THE APPROACHING COLD FRONT FROM THE WEST SHOULD
INVADE NE PA BY 10Z AND POPS REFLECT THIS LIKELIHOOD. OTRW...CHANCE
POPS VERY LATE TONIGHT.
INSTABILITY BURST SHOWERS DEVELOPING THE CW E OF THE MID ATLC
COAST LATE TONIGHT WILL PROBABLY REMAIN EAST OF OUR FCST AREA
(700MB 50 KT SW JET IN THE CW BY 12Z/7)
CLOUD COVER... LOW CLOUDS SHOULD BECOME EVIDENT ALONG THE NC COAST
BY SUNRISE THIS WEDNESDAY MORNING AND THEN HEAD NWWD THRU THE DAY...
RAPIDLY OVERSPREADING OUR FCST AREA BETWEEN 00Z AND 06Z TONIGHT.
I LIKED THE 00Z/6 NAM PRESENTATION A LITTLE BETTER THAN THE OVERWHELMING
BL RH OF THE 00Z/6 GFS. EVEN THE ECMWF HAS QUITE A BIT OF BL RH
INCREASE LATE THIS COMING WEDNESDAY EVENING.
SINCE THE BL FLOW WILL BE TURNING FM S TO SW...AND LOW CIGS ARE HIGHLY
LIKELY (EVEN THE SREF CIG PROBS POINT THIS OUT)...AM NOT GOING TO
PLAY UP FOG AT THIS TIME FOR TONIGHTS FCST.
&&
.LONG TERM /THURSDAY THROUGH TUESDAY/...
HEADLINES...NO PUBLIC HEADLINES EXPECTED.
PATTERN...THE PERIOD BEGINS WITH A COLD FRONT CROSSING THE CWA. THE
00Z/06 GFS ONCE AGAIN HAS THE FRONT MOVING OFF THE COAST DURING THE
EARLY AFTERNOON ON THURSDAY. THE MID-LEVEL TROF AXIS BEHIND THE
FRONT IS FORECAST TO SLIDE ACROSS THE REGION THURSDAY NIGHT AND
FRIDAY. SURFACE HIGH PRESSURE IS EXPECTED FOR FRIDAY NIGHT AS THE
MID-LEVELS GO ZONAL. FOR SATURDAY, THE HIGH ACROSS THE EASTERN
SEABOARD IS FORECAST TO COMPRESS AS LOW PRESSURE TRACKS INTO THE
GREAT LAKES. A WARM FRONT ASSOCIATED WITH THIS LOW WILL TRACK TO OUR
NORTH ON SATURDAY NIGHT. A COLD FRONT WILL CROSS ON SUNDAY. SURFACE
HIGH PRESSURE WILL BUILD IN ACROSS THE REGION ON SUNDAY NIGHT. THE
HIGH IS FORECAST TO WEAKEN ON MONDAY. THIS WILL ALLOW A COLD FRONT
TO PASS ON MONDAY NIGHT. SURFACE HIGH PRESSURE WILL BUILD IN BEHIND
THE FRONT ON TUESDAY.
TEMPERATURES...NEAR NORMAL ON THURSDAY. BELOW NORMAL FRIDAY THROUGH
TUESDAY.
PRECIPITATION AND AMOUNTS...SHOWERS ON THURSDAY WITH THE FIRST COLD
FRONT. THE NEXT TWO COLD FRONTS ON SUNDAY AND MONDAY NIGHT LOOK DRY.
AMOUNTS ON THURSDAY ARE EXPECTED TO BE IN THE 0.10 TO 0.50 RANGE.
&&
.AVIATION /08Z WEDNESDAY THROUGH SUNDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.
EARLY THIS MORNING PRIOR TO 12Z...CIGS NEAR 4000 FT TO THE I95
CORRIDOR. THIS CIG MAY REACH REACHING KMIV AND KACY BETWEEN 10Z-
13Z BUT THERE IS UNCERTAINTY. BRIEF IFR RADIATIONAL FOG POSSIBLE
AT KMIV AND KACY EARLY TODAY. NEARLY CALM WIND THROUGHOUT.
TODAY AFTER 12Z...CIGS 3000-4000 FT THIS MORNING SHOULD THIN OUT
TO SCTVBKN NEAR 5000 FT BETWEEN 16Z-20Z WITH S WIND INCREASING A
BIT...GUSTS AROUND 15 KT THIS AFTN.
TONIGHT...CIGS NEAR 2500 FT SHOULD INVADE FROM THE S TO N BETWEEN
00Z-06Z/7 WITH A SOUTH WIND 5-10 KT. WIDESPREAD MVFR CONDS IN
SC/PATCHY FOG OVERNIGHT "MAY" BECOME WIDESPREAD IFR CONDS IN ST/FOG
TOWARD 10Z/7. THERE IS SUPPORT FOR THIS LOWERING CONDITION SCENARIO
FROM MODEL TIME SECTIONS AS WELL THE SHORT RANGE ENSEMBLE FORECAST
(SREF) CIG/VSBY PROBABILITIES.
SHOWERS PROBABLY ARRIVE VCNTY KRDG/KABE NEAR 11Z/7.
OUTLOOK...
THURSDAY...MVFR AND IFR LIKELY WITH THE COLD FRONT. SHOWERS. WIND
SHIFT FROM SOUTHWEST TO NORTHWEST. GUSTY.
THURSDAY NIGHT...VFR. GUSTY WEST TO NORTHWEST WINDS.
FRIDAY...VFR. GUSTY WEST TO NORTHWEST WINDS.
SATURDAY...VFR. LIGHT WINDS BECOMING SOUTH.
SUNDAY...VFR. LIGHT SOUTHWEST TO WEST WINDS.
&&
.MARINE...
NO HEADLINES THROUGH 04Z/7.
AN SCA WILL BE ISSUED AT 330 AM FOR AT LEAST THE ATLC COASTAL WATERS
BEGINNING AROUND 05Z AS THE SOUTHERLY FLOW BL WIND INCREASES TO BETWEEN
20-25 KT WITH AN ASSOCIATED INCREASE IN SEAS TO AROUND 5 FT BY MORNING
AS POSTED IN THE 00Z/6 GFS WW3 OSBM13 FOR 44009.
THE STARTING TIME IS GENERAL AND IT COULD BE 2-4 HOURS TOO FAST?
THOUGHT LOWER DE BAY WOULD ALSO GUST 23 KT BY 12Z THURSDAY BUT OUR
GRIDS AND TOOLS JUST CANT GENERATE THIS KIND OF GUSTINESS IN THIS
FCST CYCLE SO THE NEXT SHIFT MAY DETERMINE AN SCA IS WARRANTED THERE
AS WELL. FOR NOW...THE SCA IS CONFINED TO THE ATLC COASTAL WATERS.
OUTLOOK...
THURSDAY INTO FRIDAY...A SMALL CRAFT ADVISORY WILL BE NEEDED WITH
A SOUTHWEST WIND ON THURSDAY BECOMING NORTHWEST BY THURSDAY NIGHT.
ISOLATED 35 KT GALE FORCE GUSTS ARE POSSIBLE THURSDAY AFTERNOON AND
NIGHT.
FRIDAY NIGHT AND SATURDAY NIGHT...NO MARINE HEADLINES ARE ANTICIPATED.
SUNDAY...A SMALL CRAFT ADVISORY IS POSSIBLE AS WEST TO NORTHWEST
WINDS GUST IN THE WAKE OF A COLD FRONT.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY FROM MIDNIGHT TONIGHT TO 6 PM EST
THURSDAY FOR ANZ450>455.
&&
SYNOPSIS...KRUZDLO
NEAR TERM...DRAG
SHORT TERM...DRAG
LONG TERM...KRUZDLO
AVIATION...DRAG/KRUZDLO
MARINE...DRAG/KRUZDLOHazardous weather outlook, Nov 6, 3:19 AM EST, 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 319 AM EST WED NOV 6 2013 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055- 060>062-070-071-101>106-070830- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET- MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER- CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER- WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 319 AM EST WED NOV 6 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-070830- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 319 AM EST WED NOV 6 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Small Craft Advisories in New Jersey, 2013Every small craft advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.